# SDR 99ZZZX667

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510WP
- Make and model: Beech B300
- Aircraft serial: FL109
- Propeller: Hartzl HCB4MP3
- System (JASC): 6110 · Propeller Assembly
- Part: Control Cable
- Part number: 10138902715
- Condition: Loose
- Location: Propeller
- Part time: 1,247 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGHT ENGINE INSPECTION, 05300 '0', FOUND RIGHT ENGINE PROPELLER CABLE, P/N 101-389027-15, LOOSE IN CLAMP, P/N RA1039C, AND THAT CABLE HAD CHAFED IN CLAMP.  IT CANNOT BE BY ROUTINE INSPECTION.  THE CABLE MUST BE REMOVED FROM CLAMP.
